but it wont really hurt ya by only taking 3. just tough it out and dont be a moron next time.

WebMD spoke with one U.S. physician who said that when the 24-hour form of Allegra is available in this country, he intends to use the drug more often, particularly for patients who are noncompliant or tend to forget to take their medications.
They also found that Allegra and Zyrtec were comparable in relieving the symptoms of However, in the U.S., Allegra is only available in 60 mg capsules taken twice a day and not in the 120 mg or 180 mg once-daily capsules.

The main difference is that Zyrtec is more likely to cause drowsiness than Allegra.If you’ve taken either of these medications and are experiencing serious side effects that may indicate an allergic reaction, get emergency medical treatment right away.If you’re taking other drugs, you should talk to your doctor before using Allegra or Zyrtec. If you’re taking antacids such as Maalox or Mylanta, take Allegra a few hours before or after you take the antacid.

Many OTC cold and allergy drugs contain the same active ingredients, so taking them together with Allegra or Zyrtec could lead to an overdose of these ingredients.Also, be sure to take Allegra or Zyrtec around the same time each day. that's not going to help get rid of your symptoms. + it sounds like you just need a different rx.Spray some windex on your face and you should be ok.I've done that before, basically too much allegra made me feel silly and then sleepy.

"Development of an effective and safe drug that does not cause drowsiness is a major breakthrough," Stern says. Children under 12 years of age: do not use.

Troy Ross answered. Both are available in prescription forms as well, but this article only covers the OTC versions. Can I take Allegra in the morning and Zyrtec in the evening?We comply with the HONcode standard for trustworthy health information - All rights reserved.

Healthline Media does not provide medical advice, diagnosis, or treatment.

Zyrtec (cetirizine), however, is an exception — while it is a second-generation antihistamine, you can still get sleepy from taking it. Anyway, I was REALLY tired last night when i went to bed and when i got up. Call your doctor or seek medical attention if you experience serious side effects.The tables below list examples of side effects of Allegra and Zyrtec.

These interactions can increase or decrease the effect of the other medications, or of Allegra or Zyrtec. Last edited by prettiestpon; 08-01-2010 at 01:56 PM .

Effects persist for at least 24 hours following a single dose of Zyrtec. it shouldn't.

Or, you can wait 2 hours after taking Allegra to drink fruit juice.

The recommended dosage for adult and children over 12 years old is 5 mg ONCE DAILY in the evening. My dad is a pharmacist, but he's sleeping right now (works the night shift at a 24-hour store) so i don't want to bother him..check the bottle. Adults 65 years of age and older: ask a doctor. "Is it safe to take two 24 hour loratadine allergy pills in one day?"

All rights reserved.

The short answer is NO! For patients who have kidney and liver impairment, a lower dosage is recommended.
For example, if you're taking Allegra, it's important to avoid drinking fruit juice for one to two hours before you take the medication and one to two hours after. The main active ingredient in Zyrtec is Both Allegra and Zyrtec are effective at treating allergy symptoms and take a similar amount of time to start working. Adults and children 12 years of age and over. Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours. Researchers in the United Kingdom compared the safety and effectiveness of Allegra (fexofenadine) with Zyrtec , another popular allergy medication, and a … But it depends on whether or not it is competitively priced and if managed care [pharmacies] will want to pay for it and use it as a preferred product. get one of those pill boxes old people have so you can keep your meds straight. May 19, 2005 -- Hay fever sufferers may get better relief from a nasal antihistamine than from an oral antihistamine, a clinical trial shows. Our website services, content, and products are for informational purposes only. Adults 65 years of age and older: ask a doctor.